With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get free booklets, access Hysterectomy Checkpoints and more. You are not alone. The HysterSisters are here for you. Join us today!
First of all, thank you so very much for your support and incredibly helpful information. I had a TAH done on Dec 4th, and have just removed the staples today (my doctor, that is). I've been using 2 Tylenol 3's after surgery, and home from the hospital. I had very weird (hallucinatory almost) dreams. So I cut down to 1 Tyl. I'm now on 2 advils every 4 hours. It leaves me a bit sore still. Do you think that's ok? Or, should I go back on the TYL 3's for another week or so, and then wean away from that?
Hoping to get some direction on this.
I am 6 weeks post op SAH BSO and I really did try to come off the prescription pain meds as soon as possible. I found them very constipating. And the last thing I wanted to do after an abdominal incision was to be bearing down to try and releive my bowels!!! About one week post op I was only using them at nighttime. Otherwise, my doctor advised me to take 3 200 mg advil every 6 hours and I found that worked very well in controlling my discomfort. But do ask your doctor before you try any new dosing.